# SDR 07FDEA05059

- Difficulty date: December 14, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 32,071 hours, 16,121 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Underserviced
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: B

## Discrepancy

ON TAKEOFF ROLL AT IND, ABOUT 50 KTS NR 2 GENERATOR FAULTED, ACCOMPLISHED RTO CK LIST, AND RESET GEN, AFTER RESET WORKED OK.  FOUND IDG UNDER SERVICED, SERVICED PER AB MM 24-11-00-3-02, RAN ENG OPS CK OK.  FOUND IDG UNDER SERVICED, SERVICED PER AB MM 24-11-00-3-02, RAN ENG OPS CK OK.
